click here to register

 

Program and Schedule—Information Systems Users Workshop

 

Please note: The event is only open to state government personnel and a separate registration is required.

Sunday, April 21, 2013

 

7:00–8:00 am

Event Registration & Member Services
ABC Grand Ballroom Foyer (Suite Tower, Second Floor)

7:00–8:00 am

Continental Breakfast
Grand Ballroom B (Suite Tower, Second Floor)

8:00–10:00 am

Information Systems Users Workshop Welcome and Opening Remarks (15 Minutes)
Grand Ballroom B (Suite Tower, Second Floor)

  Introduction to the FMCSA’s Data Quality Performance Measures and Improvement Resources
(15 Minutes)

This introductory session provides a very brief overview of the FMCSA data quality performance measures and improvement resources available and presents the format for the training sessions that will follow.
  Crash and Inspection Timeliness (30 Minutes)
This session provides an overview of the Crash and Inspection Timeliness measures. Causes of late records and improvement solutions are identified.
  Crash and Inspection Accuracy Measure (60 Minutes)
This session provides an overview of the Crash and Inspection Accuracy measures and supporting reports. The importance of assigning the correct Carrier Type to records and the effect on the Crash and Inspection Accuracy ratings will be demonstrated. New non-match reports will be introduced.

10:00–10:30 am

Networking Break
Grand Ballroom B (Suite Tower, Second Floor)

10:30 am–12:30 pm

  Crash and Inspection Record Completeness, and Inspection VIN Accuracy (60 Minutes)
Grand Ballroom B (Suite Tower, Second Floor)
This session provides an overview of the Crash and Inspection Record Completeness measures and the VIN Accuracy measure and supporting reports. Strategies to identify or verify correct data using FMCSA’s Driver Information Resource (DIR) and Query Central will be presented.
  Crash Overreporting and Underreporting (60 Minutes)
This session provides an overview of the Non-Fatal Crash Completeness (NFCC) measure, the Fatal Crash Completeness (FCC) measure, and the Crash Consistency Overriding Indicator. The interdependencies between the NFCC and FCC will be explained. Tools and strategies for improving the measures will be presented.

12:00–1:30 pm

Lunch on Your Own

1:30–3:00 pm

Selection Criteria for Reportable Crashes to FMCSA (90 Minutes)
Grand Ballroom B (Suite Tower, Second Floor)
This session will discuss State accident records and how they qualify as reportable to the FMCSA. Reportable criteria will be reviewed against applicable fields.

3:00–3:30 pm

Networking Break
Grand Ballroom B (Suite Tower, Second Floor)

3:30–5:00 pm

Improving Data Quality Using SAFETYNET (90 Minutes)
Grand Ballroom B (Suite Tower, Second Floor)
This session provides training to SAFETYNET operators to improve the quality of the Inspection and crash data input into SAFETYNET and uploaded to MCMIS. Participants should have a working knowledge of SAFETYNET.
After this training session, attendees should be able to:

    • Improve the data used in the Crash and Inspection Record Completeness measure and the Crash and Inspection Accuracy measure.
    • Build and run queries in SAFETYNET (this does not include Crystal reports).
    • Use the Driver Information Resource online tool to search past inspections and crashes in MCMIS.
    • Use Query Central to locate driver, vehicle, and carrier information.
    • Understand the different carrier types used in SAFETYNET.
    • Resolve non-matches.

Monday, April 22, 2013

 

7:00–8:00 am

Continental Breakfast
Grand Ballroom B (Suite Tower, Second Floor)

8:00–9:30 am

Examining the New DataQs System (90 Minutes)
Grand Ballroom B (Suite Tower, Second Floor)
This session provides an online demonstration of the DataQs website, including the new wizard interface, prefilled crash and inspection data, streamlined response system with spellcheck, and expanded Help Center.

9:30–10:00 am

Networking Break
Grand Ballroom B (Suite Tower, Second Floor)

10:00–11:30 am

How to Respond to DataQs Requests for Data Review (RDR) (90 Minutes)
Grand Ballroom B (Suite Tower, Second Floor)

This session will discuss “Best Practices for Responding to DataQs” in order to achieve a reasonable degree of uniformity in how States process and address DataQs requests. This session will also provide guidance and recommend standardized processes, techniques, and resources for effectively addressing and resolving DataQs Requests for Data Review (RDR). Guidance provided in this session will utilize actual RDR case studies with supporting documentation.  Resources available to validate or verify information provided by an RDR requestor will be discussed.

11:30 am–1:30 pm

Lunch on Your Own

1:30–3:30 pm

How to Respond to DataQs Requests for Data Review (RDR) (Continued – 90 Minutes)
Grand Ballroom B (Suite Tower, Second Floor)

3:00–3:30 pm

Networking Break
Grand Ballroom B (Suite Tower, Second Floor)

3:30–5:00 pm

Wrap-Up, DataQs System RDRs: Analysis Results, and SSDQ Roadmap (90 Minutes)
Grand Ballroom B (Suite Tower, Second Floor)
Unresolved questions or other “parking lot” issues from earlier sessions will be addressed during this session; analysis results from a State Safety Data Quality (SSDQ) Team study of DataQs Requests for Data Review will be discussed; a brief demonstration of the Analysis and Information Online (A&I Online) Data Quality Module will be provide; and a brief overview of the direction FMCSA would like to take SSDQ in the future will be provided.

 

Sunday, April 21 and Monday, April 22, 2013

 

Meet with your State’s Technical Assistance Analyst (Ongoing)
Nunn & Clements (Suite Tower, Second Floor)
During the Information Systems Users Workshop attendee’s will have an opportunity to sign up and meet their assigned Technical Assistance (TA) analyst, to review their State’s data quality status, and to discuss how FMCSA’s data quality measurement online tools can help States meet their data quality goals. TAs will be available in a common area with computers to review State’s data quality information on the Data Quality Module. States can visit their TA at any time.